# SDR GLBA96209

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Governor
- Part number: 8210212D
- Condition: Malfunctioned
- Location: Rt Prop
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BMG - DURING LANDING AT 110 KTS THE RIGHT PROP RPM DECREASES TO 900 AND THE LEFT STAYS AT 1400.  RIGHT TORQUE INCREASES SLIGHTLY AND AIRCRAFT YAWS HEAVY TO THE LEFT.  MAINTENANCE CLEANED LOW PITCH SOLENOIDS.  LUBED PROP AND BETA CABLES.  REMOVED ADN REPLACED RIGHT PRIMARY GOVERNOR.  (M)
